# SDR V0XD20160307054

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: CN6244212201202
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT COWLING TIE BAR ATTACH BRACKETS ARE BROKEN.  REPLACED LT AFT COWLING TIE BAR BRACKETS 2 IAW SRM 51-42-06 & 51-40-11.
